# SDR UALA2013062104340

- Difficulty date: June 18, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 63,184 hours, 7,332 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Broken
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST SEALS BROKEN 6H, 9A, 10J.   ACCOMPLISHED INSTALLATION OF LIFE VEST SEALS.
